# SDR 0600851224

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- Aircraft time: 128,055 hours, 28,393 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 418575
- Part serial: 12892
- Condition: Leaking
- Location: Horz Stab Trim
- Part time: 58,664 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MSP NR 3 HYDRAULIC SYSTEM LOST TOTAL QUANTITY.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO MSP FOR UNEVENTFUL LANDING.  FOUND HORIZONTAL STAB TRIM MOTOR LEAKING.  REPLACED STAB TRIM MOTOR.  OPERATION AND LEAK CHECKS GOOD.
